dont know what to do anymore!

Sexual Reboot Forum dont know what to do anymore!

This topic contains 13 replies, has 1 voice, and was last updated by  Santo 2 years, 9 months ago.

Viewing 14 posts - 1 through 14 (of 14 total)
  • Author
  • #25464


    I dont know what to do anymore! I lack emotion and its scaring me. when i get scared i dont go into flight or flight response mode. Should i see my dr or is there anything i can take.

    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here



    I know what you’re going through. I too have loss my emotions a while ago, nothing really excites or anger me anymore. There’s really nothing we can do at this point but research since few out there are doing it. I am experimenting with adrenal extracts right now as adrenal exhaustion can lead to loss of these excitation abilities. One of the key symptoms that will tell me my progess is my constipation which I have been having for over three years, not really consitipation but just dry stool everyday. Traditional Chinese Medicine considers this kidney yin deficiency and eating late at night is a major cause of which I have been doing for over six years now (eating late at night that is). This is a hard habit to break, nearly as hard as watching porn…



    Doctor will probably prescribe you an anti-depressant



    eating late at night actually improves my digestion and so does eating more frequently as opposed to just 3 meals per day.

    Cheexoing i do think its better for you to get the hormones tested. at least this way you know what is it thats putting you down.



    you need to fix your dopamine system so that the dopamine can start producing oxytocin again. dopamine will also lower prolactin so more oxytocin can be released. a high prolactin will inhibit the pituary for the release of hormones.

    dopamine will give you the aggression,motivation, fearlessness, etc

    oxytocin will give you feelings of love, sadness, care etc.



    I actually went to the dr and she told me i was depressed. She wanted to put me on an anti-depressant. Should i take them? Another thing i noticed, was my blood pressure was alot lower than my normal reading.



    Serotonin boosting drugs typically reduce emotions. That was definitely my experience.



    Depending how bad you think you feel and are you can take them for a week or 2 max then work on alternative ways but avoid them if you can.



    you could take it i suppose but not for a very long time otherwise you are risking more damage. but what do you mean no emotions? you don’t feel happy,sad,angry, pissed off etc……..



    I’ll suggest taking a multi-vitamin and pass the SSRI.



    i actually heard that some vitamins are more effective when the’re taken on their own. mainly vitamins A,C and the B-complex. not sure why but it seems they work better that way.



    i am really scared now. my sense of physical feeling are becoming dulled as well.



    what do u mean? i suggest you get a DHEA test done.



    i am unable to feel physical pain when hurt.

Viewing 14 posts - 1 through 14 (of 14 total)

You must be logged in to reply to this topic.